# SDR SWAA2021111530898

- Difficulty date: October 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA TIE CLIP LOCATED STA 500D AND STR 26L AT FWD CARGO COMPARTMENT ; 2021-461992 / [01] REPLACED TIE CLIP AND FASTENER LOCATED STA 500D AND STR 26L AT FWD CARGO COMPARTMENT ; I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A1225 REV - .; [02] REPLACED TIE CLIP AND FASTENER LOCATED STA 500D AND STR 26L AT FWD CARGO COMPARTMENT ; I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A1225 REV - . RII
